# SDR WVER2016111092502

- Difficulty date: November 10, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 30,398 hours, 25,026 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Pax Door
- Part time: 30,398 hours, 25,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS GOUGED ON LUG.
